BibTeX record journals/amc/TianM08

download as .bib file

@article{DBLP:journals/amc/TianM08,
  author    = {Ya Tian and
               Chunlai Mu},
  title     = {Instantaneous shrinking of the solution to a nonlinear degenerate
               equation with variable coefficient and convection},
  journal   = {Applied Mathematics and Computation},
  volume    = {196},
  number    = {1},
  pages     = {137--146},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.amc.2007.05.042},
  doi       = {10.1016/j.amc.2007.05.042},
  timestamp = {Fri, 26 May 2017 22:52:44 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/TianM08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI